# SDR SWIA202053495

- Difficulty date: September 15, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Part number: 601R380753
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANCHOR FITTING FOR PASSENGER DOOR COUNTERBALANCE IS CRACKED.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED PAX DOOR ANCHOR FITTING, IAW CRJ 200 AMM.
